# SDR 99ZZZX4494

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N229MC
- Make and model: Cessna 550
- Aircraft serial: 5500229
- System (JASC): 2140 · Heating System
- Part: Scroll
- Part number: 12502081
- Condition: Damaged
- Location: Heater
- Part time: 2,190 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

AFT EVAPORATOR SCROLL ASSY OVER HEATED AND BURNED A HOLE THROUGH IT IN-FLIGHT.  A FLAME WAS SEEN AND WAS PUT OUT WITH PORTABLE FIRE EXTINGUISHER.  UPON INSPECTION, A SALT PACK WAS DISCOVERED WEDGED AGAINST A RESISTOR ASSY INSIDE OF SCROLL ASSY AND CAUSED A HOT SPOT.
